MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.44.124

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2005

Sensorineural hearing loss combined with Takayasu's arteritis.

Maruyoshi Hidetomo, Toyama Kensuke, Kojima Sunao, Kawano Hiroaki, Ogata Norihisa, Miyamoto Shinzo, Sakamoto Tomohiro, Yoshimura Michihiro, Ogawa Hisao

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

A 49-year-old woman complained of hearing loss and diminution of left radial arterial pulsation. She had been diagnosed with sudden deafness and treated with corticosteroids. Her audibility deteriorated again after the cessation of the therapy. Angiograms showed stenosis in the bilateral carotid arteries, the left vertebral artery, the left subclavian artery, and the pulmonary arteries. She was diagnosed with Takayasu's arteritis. After steroid therapy was restarted, there were improvements in her audibility, radial arterial pulsation, and levels of inflammatory markers (erythrocyte sedimentation rate, C-reactive protein, and gamma-globulin), fibrinogen, interleukin-6, and RANTES (regulated on activation, normal T cell expressed and secreted).

Для цитирования: Maruyoshi Hidetomo, Toyama Kensuke, Kojima Sunao, Kawano Hiroaki, Ogata Norihisa, Miyamoto Shinzo, Sakamoto Tomohiro, Yoshimura Michihiro, Ogawa Hisao. Sensorineural hearing loss combined with Takayasu's arteritis.. Internal medicine (Tokyo, Japan). 2005. DOI: 10.2169/internalmedicine.44.124.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.